| Model Number |
6068076 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a healthcare provider via a user report regarding a patient having decompression.It was reported that there was failure of device in several patients including collapse and extrusion.There was no patient symptoms and no further complications reported regarding the event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.